MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 14X15.5 H5; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C IMPLANT 14X15.5 H5; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1321P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that both roi-c plates were impacted into the same side of the cage (bottom side of holder/superior side of cage), causing the cage to break.The cage and both plates were removed and replaced to complete the procedure without patient impacts.
 
Additional Manufacturer Narrative
Corrections in d4: expiration date and udi number.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: the product was not returned and no photos were provided, so an evaluation is unable to be performed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to the surgeon not tracking which pathway had an anchor inserted in it.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-C IMPLANT 14X15.5 H5
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16023729
Report Number3004788213-2022-00129
Device Sequence Number12486311
Product Code ODP
UDI-Device Identifier03662663016131
UDI-Public(01)03662663016131(17)270401(10)C92252
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1321P
Device Lot NumberC92252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown